# SDR ASAA2020061642802

- Difficulty date: June 14, 2020
- Submitted: June 16, 2020
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 24,127 hours, 7,734 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 141A60753
- Condition: Bent
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS L1 DOOR LOCKING HANDLE HAS AN UNUSUAL RESISTANCE DURING ROTATION. GROUNDED - YES. VERIFIED L1 DOOR DOES REQUIRE UNUSUAL AMOUNT OF FORCE TO OPEN AND CLOSE THE DOOR. REPLACED BENT L1 DOOR GUIDE ARM ASSY PER B737-900 AMM 52-11-21. RIG AND OPS CHECK GOOD. VERIFIED DOOR STOPS ADJUSTMENT WITHIN LIMITS. REF AMM 52-11-00.
